# SDR CALA0000317

- Difficulty date: March 20, 2000
- Submitted: April 14, 2000
- Operation: Air carrier
- Aircraft: N938AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49365
- Aircraft time: 41,266 hours, 25,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT SIDE FLOOR SUPPORT CORRODED AT STA 180 - 200.  THE FLOOR SUPPORT WAS REMOVED AND A NEW FLOOR SUPPORT WAS  INSTALLED IAW SRM 53-01, FIGURE 1, 51-10-03, 51-30-02, AND 51-30-05.
